Browse

Exacerbation of psoriasis in a chronic myelogenous leukemia patient treated with imatinib

DC Field Value Language
dc.contributor.authorWoo, Seung Man-
dc.contributor.authorHuh, Chang Hun-
dc.contributor.authorPark, Kyung Chan-
dc.contributor.authorYoun, Sang Woong-
dc.date.accessioned2009-11-01T04:57:48Z-
dc.date.available2009-11-01T04:57:48Z-
dc.date.issued2007-
dc.identifier.citationJ Dermatol 2007; 34: 724-726en
dc.identifier.issn0385-2407 (Print)-
dc.identifier.urihttp://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&dopt=Citation&list_uids=17908148-
dc.identifier.urihttps://hdl.handle.net/10371/10972-
dc.language.isoenen
dc.publisherBlackwell Publishingen
dc.subjectAntineoplastic Agents/administration & dosage/*adverse effectsen
dc.subjectLeukemia, Myelogenous, Chronic, BCR-ABL Positive/complications/*drugen
dc.subjectPiperazines/administration & dosage/*adverse effectsen
dc.subjectPsoriasis/*chemically induced/pathologyen
dc.subjectPyrimidines/administration & dosage/*adverse effectsen
dc.subjectSkin/pathologyen
dc.titleExacerbation of psoriasis in a chronic myelogenous leukemia patient treated with imatiniben
dc.typeArticleen
dc.contributor.AlternativeAuthor우승만-
dc.contributor.AlternativeAuthor허창훈-
dc.contributor.AlternativeAuthor박경찬-
dc.contributor.AlternativeAuthor윤상웅-
dc.identifier.doi10.1111/j.1346-8138.2007.00369.x-
Appears in Collections:
College of Medicine/School of Medicine (의과대학/대학원)Dermatology (피부과학전공)Journal Papers (저널논문_피부과학전공)
Files in This Item:
There are no files associated with this item.
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse